Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Errata, volume 61; Errata, volume 62; Errata, volume 63


Journal: Trans. Amer. Math. Soc. 63 (1948), 599-600
DOI: https://doi.org/10.1090/S0002-9947-48-99957-7
Original Article: Trans. Amer. Math. Soc. 61 (1947), 495-507.
Original Article: Trans. Amer. Math. Soc. 62 (1947), 452-498.
Original Article: Trans. Amer. Math. Soc. 63 (1948), 125-143.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-48-99957-7
Article copyright: © Copyright 1948 American Mathematical Society

American Mathematical Society